# SDR AALA202304045101

- Difficulty date: April 1, 2023
- Submitted: April 4, 2023
- Operation: Air carrier
- Aircraft: N723AN
- Make and model: Boeing 777323ER
- Aircraft serial: 33125
- Aircraft time: 39,121 hours, 4,600 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Battery
- Part number: BPAS105
- Part serial: 1879
- Condition: Failed
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: L3 DOOR OVER WING ESCAPE SYSTEM BACKUP BATTERY PACK FAILED OPERATIONAL CHECK. REMOVED AND REPLACED L-3 DOOR OVER WING ESCAPE SYSTEM BACKUP BATTERY
